# SDR KBM2004F00135

- Difficulty date: June 8, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20B
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part serial: 2337
- Condition: Failed
- Location: A/C Blower
- Part time: 10,770 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED BLOWER MOTOR, AIR CONDITIONER BLOWS WARM, FOUND FAN AND BEARINGS DEFECTIVE.  INSTALLED SERVICEABLE MOTOR ASSY.  OPS CHECKED GOOD.
